# SDR UPS05445067

- Difficulty date: July 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654U662464
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 S14/S15 1R DOOR CUTOUT REVEAL CRACKED BETWEEN NR 8/9 DOOR STOP FTG, CRACK LENGTH 1".  REVEAL PANEL REPLACED AS PER SRM 51-10-01 PG 9.
